MAUDE Adverse Event Report: RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. LIFEVENT EVO2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number SP2100X26B
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging breathing error detected visible with pneumatic test.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.During the evaluation of the device at the third-party service center, the error log was checked and an error code related to the oxygen blending module was found.Evt_obm_valve_failure means the o2 proportional valve that controls the flow of o2 to the blower inlet is mechanically stuck closed or open.The oxygen blending module harness needs replaced to address the issue.Also, an error code related to o2 flow was found.Evt_o2_flow_stuck means o2 flow communication ceased and the sensor is reporting the same value.The oxygen blending module subassembly needs replaced to address the issue.Additionally, not related to the reportable error codes, an error code related to the calibration data table was found.Two error codes related to voltage were found.Evt_voltage_3vs3_fail means the 3.3v supply rail exceeded or dropped below threshold due to component tolerance/drift.Evt_voltage_5vs2_fail means the 5v supply rail exceeded or dropped below threshold due to component tolerance/drift.The system board needs replaced to address these issues.Also, an error code related to o2 was found.Evt_o2_pressure_railed_low means the o2 pressure sensor railed to maximum negative value.The oxygen blending module subassembly needs replaced to address the issue.

Brand Name
LIFEVENT EVO2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23715459
Report Number2518422-2025-112289
Device Sequence Number16021132
Product Code CBK
UDI-Device Identifier00606959057456
UDI-Public(01)00606959057456
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP2100X26B
Device Catalogue NumberSP2100X26B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown